# SDR FDEA201006182133

- Difficulty date: June 18, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950-950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 950-950A RBL 45 CORROSION OUT OF LIMITS. REMOVED SEAT TRACK SECTION,   LOCATED AND DRILLED NEW SEAT TRACK SECTION, FABRICATED NEW SPLICE ANGLES AND STRAP SPLICE AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-2, 51-30-5, AND 51-30-2.
